# SDR PCAA9800690

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Dhav DHC8102
- Aircraft serial: 247
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY SIGN HAS ONE INOPERATIVE BULB.  REMOVED AND REPLACED BULB.  OPERATIONAL TEST NORMAL.  A/C RETURNED TO SERVICE.  (M)
